# SDR P5CA0501381

- Difficulty date: July 24, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 19,848 hours, 3,479 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B2631B
- Part serial: 962
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GEN ON APU INOP.  "CORRECTIVE ACTION": REPLACED NR 1 GENERATOR. OPS CHECK OK PER MM 24-21-03.
